R. C. Baker, G. Harman, and &. J. Pintz, The Difference Between Consecutive Primes, II, Proc. London Math. Soc. (3), pp.532-562, 2001.
DOI : 10.1112/plms/83.3.532

N. G. De-bruijn, On The Number of Positive Integers ??? x and Free of Prime Factors > y, Indagationes Mathematicae (Proceedings), vol.54, issue.13, pp.50-60, 1951.
DOI : 10.1016/S1385-7258(51)50008-2

N. G. De-bruijn, On the number of integers x whose prime factors divide n, Illinois J. Math, vol.6, pp.137-141, 1962.

N. G. De-bruijn, On the number of positive integers ??? x and free of prime factors > y, II, Indagationes Mathematicae (Proceedings), vol.69, issue.28, pp.239-247, 1966.
DOI : 10.1016/S1385-7258(66)50029-4

N. G. De-bruijn, Asymptotic methods in analysis, North Holland (Amsterdam), 3` emé ed, 1981.

N. G. De-bruijn and &. J. , Van Lint, On the number of integers x whose prime factors divide n, Acta Arith, pp.349-356, 1963.

N. G. De-bruijn and &. J. Van-lint, On the asymptotic behaviour of some Dirichlet series with a complicated singularity, Nieuw Arch, Wisk, vol.11, issue.3, pp.68-75, 1963.

E. Cohen, Arithmetical functions associated with the unitary divisors of an integer, Mathematische Zeitschrift, vol.33, issue.1, pp.66-80, 1960.
DOI : 10.1007/BF01180473

R. M. Corless, G. H. Gonnet, D. E. Hare, D. J. Jeffrey, and &. E. Knuth, On the LambertW function, Advances in Computational Mathematics, vol.1, issue.6, pp.329-359, 1996.
DOI : 10.1007/BF02124750

J. De-koninck and &. I. Kátai, On the Mean Value of the Index of Composition of an Integer, Monatshefte f??r Mathematik, vol.145, issue.2, pp.131-144, 2005.
DOI : 10.1007/s00605-004-0288-6

P. Erd?-os and &. A. Wintner, Additive Arithmetical Functions and Statistical Independence, American Journal of Mathematics, vol.61, issue.3, pp.713-721, 1939.
DOI : 10.2307/2371326

A. Granville and &. H. Stark, ABC implies no "Siegel zeros" for L -functions of characters with negative discriminant, Inventiones Mathematicae, vol.139, issue.3, pp.509-523, 2000.
DOI : 10.1007/s002229900036

G. H. Hardy and &. S. Ramanujan, Asymptotic formulae for the distribution of integers of various type, Proc. London Math. Soc, pp.16-112, 1917.

D. R. Heath-brown, The number of primes in short intervals, J. reine angew. Math, vol.389, pp.22-63, 1988.

D. R. Heath-brown, The Dirichlet divisor problem, in : Advances in number theory, pp.31-35, 1991.

A. E. Ingham, A Tauberian Theorem for Partitions, The Annals of Mathematics, vol.42, issue.5, pp.42-1075, 1941.
DOI : 10.2307/1970462

F. Luca and &. C. Pomerance, On the radical of a perfect number, New York J. Math, vol.16, pp.23-30, 2010.

H. L. Montgomery and &. C. Vaughan, The large sieve, Mathematika, vol.6, issue.02, pp.119-134, 1973.
DOI : 10.1112/jlms/s1-2.4.210

J. Oesterlé, Nouvelles approches du théorème de Fermat, Sém. Bourbaki, 1987.

J. Pomyka-la, Primes represented by a system of quadratic forms, Comment. Math. Prace Mat, vol.30, issue.1, pp.125-140, 1990.

R. A. Rankin, An ??-result for the coefficients of cusp forms, Mathematische Annalen, vol.50, issue.3, pp.239-250, 1973.
DOI : 10.1007/BF01629259

D. Richard, Equivalence of some questions in mathematical logic with conjectures in number theory, Number theory and applications, pp.529-545, 1989.

O. Robert, C. L. Stewart, and &. G. Tenenbaum, A refinement of the abc conjecture, prépublication

H. Squalli, Sur la répartition du noyau d'un entier, Thèse de doctorat detroisì eme cycle, 1985.

D. Suryanarayana, On the core of an integer, Indian J. Math, vol.14, issue.1, pp.65-74, 1972.

T. Tao, the-collatz-conjecture-littlewood-offord-the- ory-and-powers-of-2-and-3, 2011.

G. Tenenbaum, La méthode du col en théorie analytique des nombres, Prog. Math, vol.86, issue.75, pp.411-441, 1985.

G. Tenenbaum, IntroductionàIntroductionà la théorie analytique et probabiliste des nombres, p.592, 2008.

R. Tijdeman, On integers with many small prime factors, Compositio Math, vol.26, pp.319-330, 1973.

R. Tijdeman, On the maximal distance between integers composed of small primes, Compositio Math, vol.28, pp.159-162, 1974.

E. T. Whittaker and &. N. Watson, A course of modern analysis, 1986.

K. Wiertelak, On some results connected with Artin conjecture, Funct. Approx. Comment. Math, vol.29, pp.159-163, 2001.

S. Wigert, Sur quelques formules asymptotiques de la théorie des nombres, Arkiv för Mat., Astr. och Fysik, vol.6, pp.25-28, 1935.